BibTeX record journals/pe/Falin96a

download as .bib file

@article{DBLP:journals/pe/Falin96a,
  author    = {Gennadi Falin},
  title     = {Asymptotic Optimization of Limited Access Queueing Systems with Losses},
  journal   = {Perform. Eval.},
  volume    = {26},
  number    = {2},
  pages     = {77--93},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0166-5316(95)00018-6},
  doi       = {10.1016/0166-5316(95)00018-6},
  timestamp = {Fri, 09 Sep 2011 12:53:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/pe/Falin96a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}